# SDR SWIA2024011800005

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,601 hours, 29,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD FOGGING ON EDGES ALL AROUND. (FLIGHT 3085 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27688183 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND RH WINDSHIELD TO HAVE DELAMINATION OUT OF LIMITS. REMOVED AND REPLACED RH WINDSHIELD IAW AMM 56-11-01. SEE CP 27688308 FOR WORK PERFORMED."
